# SDR 2001UALA01191

- Difficulty date: June 23, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 65,647 hours, 37,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP UNDER SKIN IS TORN JUST FORWARD OF RT FUSELAGE JACK POINT.  FABRICATED TEAR STRAP DOUBLER AND TRIPLER PER SRM 53-30-04 FIG 6. LOCATED STA 351 AND STRINGER 21R.  CORRODED SKIN SUPPORT BRACKET REPLACED DURING REPAIR.  MAJOR REPAIR ACCOMPLISHED.
